# SDR DALA2023012800723

- Difficulty date: January 27, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 500k S22-24r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3958, BENT FRAME STA. 500K BTW STR 22R TO STR 24R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 603434-14 REV ORIGINAL MATCHES WITH ALL STEPS OF PRI 603434-14 REV 0 AND REV 1 IT HAS BEEN VALIDATED, PERFORMED REPAIR INSTRUCTIONS ON FRAME STA 500K BTW STR22R TO STR 24R AT FWD CARGO COMPARTMENT AS PER ER/A 603434-14 REV ORIGINAL SECTIONI HAS BEEN COMPLIED WITH, APPROVED DATE. LP 2602560
